MathSciNet Relay Station
MathSciNet bibliographic data
MR428137 (55 #1166) 47H15 (35R20)
Brézis, Haïm Problèmes unilatéraux. J. Math. Pures Appl. (9) 51 (1972), 1–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement